feeling sick.

I feel sick. I have felt sick all weekend. I haven’t been able to be on my feet for more than 5 minutes at a time since late Friday night. This nausea is killing me. And then I get dizzy. And I have a terrible headache. And I want to sleep. But I can’t. The kids and dinner and the house and the dishes and…

I wish I could just throw up… maybe it would make me feel better. Or not. I have no idea. The worst part is that I strongly suspect that this is a side effect… from a new thing I just started last week. I think it was helping… so of course, I’m going to have to stop taking it.

I am the luckiest person alive. I’m going to try to throw up now.

dots.

© what sandra thinks
Advertisements

About what sandra thinks

Sandra began writing when she was a sixth grader. She is a teller of stories through poetry, fiction, and tales from her own life. And she thinks too much. Read, think, enjoy, laugh.
This entry was posted in writing and tagged , , . Bookmark the permalink.

42 Responses to feeling sick.

  1. Sucks, man. Nausea is the worst. Could it just be a temporary effect? Sure you’ll have to stop? 😕

    Liked by 2 people

  2. Sumzoë says:

    Uh oh. Sounds terrible. I hope you feel better soon! I also hope it’s a temporary side effect or that you find something that works for you. Take care, Sandra. xxxx (because hugs make everyone feel better)

    Liked by 2 people

  3. Ugh, I’m sorry, love. Feel better.

    Liked by 2 people

  4. Miriam says:

    Ooh Sandra, get better soon. Couldn’t bring myself to hit like. Being sick is no fun. 🙁 Big hugs

    Liked by 2 people

  5. Ocean Bream says:

    Ugh nausea is the absolute worst! So debilitating. I have been feeling the same all week and really don’t know why. I hope you feel better soon!

    Liked by 2 people

  6. get well soon sandra

    Liked by 1 person

  7. Sorry to hear you’re feeling icky. Yes, I just used that word, because what better word to describe it. Nauseous just doesn’t have the same ring to it. Icky. Yucky. Hellish. Oh, I know: leave-me-the-fuck-alone-so-I-can-die-ish?? Hopefully it’s temporary, and hopefully if it is whatever you just started, they can find something else that will help and not make you feel icky. Hugs!

    Liked by 1 person

  8. Oh, feel better! When I first started on Effexor I was so sick that I called the doc and said I didn’t think I could do it. Dizzy, lost weight, couldn’t look at tv. They wouldn’t cut the dose cause it wouldn’t be therapeutic, but symptoms went away over about two weeks. It was pretty unpleasant at first…

    Liked by 2 people

  9. Oh no!!! Lots of hugs and hope that you feel better soon!

    Liked by 1 person

  10. mandibelle16 says:

    Sandra don’t just stop taking it, make sure you slowly lower your dose over a few days. Stopping immediately can be harmful to you if you’ve been on it more than 2 or 3 days. Cut the dose it half and then if you can break it in half again after a couple of days, that’s a lot safer. You can cause worse issues by simply stoping. This is true of any medication, particularly psychiatric. I hope you feel better. I’ve tried many many meds in the past and if you feel that sick from them it’s an indicator the medication is not good for body. I don’t know how long you’ve been on it but from my experience MOST medications that work for you you’ll notice within a week you feel even just a tiny bit better. A fair trial is about two weeks. But with some meds as you describe, you know right away your body can’t handle it, it’s making things worse. With others after weeks I experienced my health, energy, mood, etc declined, I was more spaced out. However, my last med change a couple years back I had to go on meds gradually and it was hell. The first day was okay but every time they increased it, If feel awful the next two days. After that I did notice I started to feel better especially once I got to the right dose. It did take a few months to feel like my old self but eventually I felt I could function and actually go out once or twice a week in my own/with friends and didn’t feel stuck at home because the meds I had weren’t working well enough (as well I had isomnia the new med took care of that). Just letting you know my experience so it will help you. Sometimes finding the right med is like a shot in the dark, but sometimes eventually, you just come across one that works.

    Liked by 1 person

    • Thanks for the info! Yeah… I know not to stop. I am only on day 5 and I’m on the lowest possible dose. I’m just waiting for the callback from my NP. I’m assuming she will ask me to stick it out for longer to see if it improves… but I wanted her to know… and maybe she’ll know if this kind of thing has worn off​ for other patients… hopefully it gets better…

      Liked by 1 person

      • mandibelle16 says:

        You are the patient and if you do t feel at this point that the Ned’s are helping, that you feel terrible and it hasn’t going to improve for you, or it hasn’t been, you tell her no I’m not taking this. We can try something else. Because she says so, doesn’t mean you have to do what says. You’re the patient and it’s your body. Best if luck!

        Liked by 1 person

  11. Meg Sorick says:

    Wow, I feel bad hoping it’s a stomach bug but I suppose the alternative is worse! Looks like you got some good advice from everyone else, so I’ll just add an amen to their comments and say I sure hope you feel better. xoxo

    Liked by 1 person

  12. VictoryInTrouble says:

    I’m so sorry! You know what you need…? 🍃💨😉😁

    Liked by 1 person

  13. Hate you’re so sick, nothing worse than being dizzy and feeling like you’re going to throw up. Wish I could do something to help you feel better 😦 Hugs Sweetness

    Liked by 1 person

  14. I had that when I started Effexor….(I had a post about it not long ago) Hugs. Nausea is THE WORST.

    Liked by 1 person

  15. Ohh no!! 😖😖 I hope you’re feeling better by now.

    Liked by 1 person

thoughts? talk to me.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s